advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From England:

Recently I have been giving myself extra insulin injections so that I can eat more "normally". I don't do this often, but I have used it to eat some chocolate and pizza at times I would not normally eat. Is this a dangerous thing to do?

Answer:

If your hemoglobin A1c and other metabolic parameters (such as blood lipids) remain stable and within normal limits, and your body weight doesn't change, I think that this might be done as long as you keep this habit on an occasional basis.

MS

DTQ-20030324105807
Original posting 10 Apr 2003
Posted to Daily Care

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:44
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.